MathSciNet Relay Station
MathSciNet bibliographic data
MR2240636 65M70 (76M25 76P05 82D05)
Berthon, Christophe Numerical approximations of the 10-moment Gaussian closure. Math. Comp. 75 (2006), no. 256, 1809–1831.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement